AMS Bookstore LOGO amslogo
AMS TextbooksAMS Applications-related Books
Abelian Coverings of the Complex Projective Plane Branched along Configurations of Real Lines
Eriko Hironaka
SEARCH THIS BOOK:

Memoirs of the American Mathematical Society
1993; 85 pp; softcover
Volume: 105
ISBN-10: 0-8218-2564-X
ISBN-13: 978-0-8218-2564-8
List Price: US$32
Individual Members: US$19.20
Institutional Members: US$25.60
Order Code: MEMO/105/502
[Add Item]

This work studies abelian branched coverings of smooth complex projective surfaces from the topological viewpoint. Geometric information about the coverings (such as the first Betti numbers of a smooth model or intersections of embedded curves) is related to topological and combinatorial information about the base space and branch locus. Special attention is given to examples in which the base space is the complex projective plane and the branch locus is a configuration of lines.

Readership

Graduate students and researchers.

Table of Contents

  • Introduction
  • Preliminaries
  • Intersections of curves on covering surfaces
  • Hirzebruch covering surfaces
  • Algorithm for computing the first Betti number
  • Examples
  • References
Powered by MathJax

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia